Statistics of the excursion sets in models with local primordial non-Gaussianity
Article first published online: 26 NOV 2010
© 2010 The Authors Monthly Notices of the Royal Astronomical Society © 2010 RAS
Monthly Notices of the Royal Astronomical Society
Volume 411, Issue 3, pages 1880–1896, March 2011
How to Cite
Rossi, G., Chingangbam, P. and Park, C. (2011), Statistics of the excursion sets in models with local primordial non-Gaussianity. Monthly Notices of the Royal Astronomical Society, 411: 1880–1896. doi: 10.1111/j.1365-2966.2010.17825.x
- Issue published online: 18 FEB 2011
- Article first published online: 26 NOV 2010
- Accepted 2010 October 4. Received 2010 October 2; in original form 2010 March 1
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!